On the Numerical Solution of Fractional Hyperbolic Partial Differential Equations

Articles > Article · 2009

Authors: Allaberen Ashyralyev, Fadime DAL, Zehra PINAR

Mathematical Problems in Engineering, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 2009, pp 1-11

DOI: 10.1155/2009/730465

Summary

The stable difference scheme for the numerical solution of the mixed problem for the multidimensional fractional hyperbolic equation is presented. Stability estimates for the solution of this difference scheme and for the first and second orders difference derivatives are obtained. A procedure of modified Gauss elimination method is used for solving this difference scheme in the case of one‐dimensional fractional hyperbolic partial differential equations.

View details